On cooperative solutions of a generalized assignment game: Limit theorems to the set of competitive equilibria

Jordi Massó, Alejandro Neme

Research output: Contribution to journalArticleResearchpeer-review

3 Citations (Scopus)

Abstract

© 2014 Elsevier Inc. We study two cooperative solutions of a market with indivisible goods modeled as a generalized assignment game: Set-wise stability and Core. We establish that the Set-wise stable set is contained in the Core and contains the non-empty set of competitive equilibrium payoffs. We then state and prove three limit results for replicated markets. First, the Set-wise stable set of a two-fold replicated market already coincides with the set of competitive equilibrium payoffs. Second, the sequence of Cores of replicated markets converges to the set of competitive equilibrium payoffs when the number of replicas tends to infinity. Third, for any number of replicas there is a market with a Core payoff that is not a competitive equilibrium payoff.
Original languageEnglish
Pages (from-to)187-215
JournalJournal of Economic Theory
Volume154
DOIs
Publication statusPublished - 1 Jan 2014

Keywords

  • Assignment game
  • Competitive equilibrium
  • Core
  • Set-wise stability

Fingerprint Dive into the research topics of 'On cooperative solutions of a generalized assignment game: Limit theorems to the set of competitive equilibria'. Together they form a unique fingerprint.

Cite this